# SDR HEER20170329108

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 18,345 hours
- Engine: Allsn 250C47B
- Engine time: 7,641 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF151755
- Condition: Spalled
- Location: Turbine
- Part time: 426 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  INSTALLED A NEW NR 5 BEARING.
